In a way the hospital is correct - it is in your head.
The drug shuts down your pituitary gland - that stops hormone production that regulates metabolism, heart rate, blood pressure, memory, and temperature regulation as wel as a host of other body functions.
Without the hormones - your body goes haywire. So there is no cure- you do have to ride out the pains and be sure not to carry on with the next dose. Stopping the drug will then cause your brain to reawaken the pituitary gland which re-starts hormone production in the weeks ahead and that should stop many of the side effects.
If you need strong pain relief -then you must go to A&E, the patient advice leaflets tells you to do that.
They cannot stop what has caused the pain or reverse the Prostap affect on all hormones - but the can and should give your pain relief.
Beta Blockers may help with the blood pressure and heart rate if they are causing the agony round the body wil a huge increase in bloodpressure.
Many of us have suffered that on these drugs, and I am sorry but you do just have to rest up and bide your time for the most part. And definitely quit taking any more of the drug.
It is mean to improve your quality of life and it does for some ladies - but if you react as you have done then clearly there is no benefit or reason to remain on the drug any longer.
These are cancer drugs - they are very strong and the effects can be absolutely wicked as you are finding out.
And there really isn't much can be done about it except the sticking plaster solution of covering it up with strong pain meds so you can at least sleep through it for a while.
It may ease off in a few days- it might take a few weeks. Just random how it will affect you from now onwards till the pituitary gland wakes up production again. It is horrid and my deepest sympathies - have been there myself and NEVER AGAIN would I want that feeling.